# SDR NWAA082516314

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 39,322 hours, 4,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND ZONE A & B RT SIDE EMERGENCY PATH LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.  (A)
